# SDR SWAA2020101922583

- Difficulty date: September 29, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727d-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE ON CARGO TRACK LOCATED BS 747 TO BS 727E AND BS 727D AND RBBL 13.84 AT AFT CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BS 727C TO BS 767, IAW SWA EA NR 20-153-01974 REV IR AND AEROMAN EA NR 53-0666-20 REV NR 0 (RBBL 13.84).
